Severe hemorrhagic complication due to acquired factor V inhibitor after single exposure to bovine thrombin product.

@article{Kajitani2000SevereHC,
  title={Severe hemorrhagic complication due to acquired factor V inhibitor after single exposure to bovine thrombin product.},
  author={Michio Kajitani and Ayhan Ongun Ozdemir and M{\'o}nica Aguinaga and Abdul Rahman Jazieh and Jey Flick and Tamim Antakli},
  journal={Journal of cardiac surgery},
  year={2000},
  volume={15 6},
  pages={378-82}
}
Hemorrhagic complications have been reported after repeated exposures to bovine thrombin products due to development of factor V inhibitors. Our patient underwent emergency repair of acute aortic dissection and coronary artery bypass grafting. The patient developed leg wound infection at the saphenous vein harvest site, which was debrided and left open. Attempt to reclose the leg wound 1 month later was complicated by a life-threatening hemorrhage with markedly elevated activated partial… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 13 extracted citations

Acquired factor V deficiency associated with exposure to bovine thrombin in a burn patient.

Journal of burn care & research : official publication of the American Burn Association • 2010
View 1 Excerpt

Similar Papers

Loading similar papers…